Alert archive / Arkansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 332, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 26, 2008, 4:28 PM CDT for Benton County, Carroll County, Arkansas. It was in force for 62 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2008, 4:28 PM CDT (21:28 UTC)
- Expired
- May 26, 2008, 5:30 PM CDT
- In force
- 62 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Benton County, AR, Carroll County, AR
The radar
The Springfield radar (KSGF), 98 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 4:40 PM CDT | HAIL 0.75 | 10 E Rogers, AR | |
| May 26, 5:00 PM CDT | TSTM WND DMG | 7 Nw Eureka Springs, AR | TWO LARGE TREES BLOWN ACROSS A ROAD. LOTS OF BROKEN TREE LIMBS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.5 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 190 J/kg
- Mixed-layer CIN
- -110 J/kg
- Mixed-layer LCL
- 920 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -251 m²/s²
- 0-3 km storm-relative helicity
- -181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KTSA 262128 SVRTSA ARC007-015-262230- /O.NEW.KTSA.SV.W.0332.080526T2128Z-080526T2230Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 428 PM CDT MON MAY 26 2008 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN BENTON COUNTY IN NORTHWEST ARKANSAS NORTHWESTERN CARROLL COUNTY IN NORTHWEST ARKANSAS * UNTIL 530 PM CDT * AT 426 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR BENTONVILLE...MOVING EAST AT 23 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...PEA RIDGE... ROGERS...GARFIELD...GATEWAY...BEAVER...EUREKA SPRINGS...GRANDVIEW AND BERRYVILLE. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3649 9353 3630 9356 3631 9425 3649 9423 TIME...MOT...LOC 2128Z 277DEG 20KT 3640 9414 $$
4 follow-up statements
000 WWUS54 KTSA 262144 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 445 PM CDT MON MAY 26 2008 ARC007-015-262230- /O.CON.KTSA.SV.W.0332.000000T0000Z-080526T2230Z/ CARROLL AR-BENTON AR- 445 PM CDT MON MAY 26 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR NORTHEASTERN BENTON AND NORTHWESTERN CARROLL COUNTIES... AT 444 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR AVOCA...MOVING EAST AT 23 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HILL TOP... WALNUT HILL...GARFIELD...LARUE...BLAND...BEAVER LAKE...BUSCH... BEAVER...EUREKA SPRINGS...GRANDVIEW...BERRYVILLE...PLEASANT RIDGE AND OAK HILL. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3630 9356 3631 9415 3648 9407 3649 9353 TIME...MOT...LOC 2145Z 277DEG 20KT 3638 9403 $$
000
WWUS54 KTSA 262203
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
504 PM CDT MON MAY 26 2008
ARC007-015-262230-
/O.CON.KTSA.SV.W.0332.000000T0000Z-080526T2230Z/
CARROLL AR-BENTON AR-
504 PM CDT MON MAY 26 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHEASTERN BENTON AND NORTHWESTERN CARROLL COUNTIES...
AT 501 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR LARUE...MOVING EAST
AT 23 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BEAVER LAKE...
BUSCH...BEAVER...EUREKA SPRINGS...OAK HILL...GRANDVIEW...BERRYVILLE
AND PLEASANT RIDGE.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3630 9356 3630 9366 3631 9366 3631 9400
3648 9396 3649 9353
TIME...MOT...LOC 2204Z 280DEG 20KT 3636 9391
$$000
WWUS54 KTSA 262221
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
522 PM CDT MON MAY 26 2008
ARC007-262232-
/O.CAN.KTSA.SV.W.0332.000000T0000Z-080526T2230Z/
BENTON AR-
522 PM CDT MON MAY 26 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BENTON COUNTY IS
CANCELLED...
LAT...LON 3630 9356 3630 9366 3631 9367 3631 9375
3631 9384 3631 9385 3643 9384 3641 9355
TIME...MOT...LOC 2222Z 280DEG 20KT 3635 9376
$$
ARC015-262230-
/O.CON.KTSA.SV.W.0332.000000T0000Z-080526T2230Z/
CARROLL AR-
522 PM CDT MON MAY 26 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR WESTERN CARROLL COUNTY...
AT 518 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR EUREKA SPRINGS...
MOVING EAST AT 23 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...EUREKA SPRINGS
AND BERRYVILLE.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3630 9356 3630 9366 3631 9367 3631 9375
3631 9384 3631 9385 3643 9384 3641 9355
TIME...MOT...LOC 2222Z 280DEG 20KT 3635 9376
$$000
WWUS54 KTSA 262230
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
531 PM CDT MON MAY 26 2008
ARC015-262241-
/O.EXP.KTSA.SV.W.0332.000000T0000Z-080526T2230Z/
CARROLL AR-
531 PM CDT MON MAY 26 2008
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CARROLL COUNTY EXPIRED
AT 530 PM CDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM.
LAT...LON 3630 9356 3630 9366 3631 9367 3631 9375
3631 9384 3631 9385 3643 9384 3641 9355
TIME...MOT...LOC 2221Z 280DEG 20KT 3635 9377
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:01 PM CDT, 1 hour 27 minutes earlier.
Area forecast discussion, May 26, 3:01 PM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
301 PM CDT MON MAY 26 2008
.DISCUSSION...
CONVECTION HAS BEEN MAINTAINED ACROSS FAR NORTHEAST OKLAHOMA TODAY
RESULTING IN VARIOUS OUTFLOW BOUNDARIES...WITH THE MOST DEFINED
BOUNDARY CURRENTLY ALONG A HOMINY...CLAREMORE...JAY LINE. LARGER
SCALE BOUNDARIES REMAIN FURTHER WEST WITH THE DRYLINE...AND NORTH
WITH THE EVENTUAL COLD FRONT. STORMS WILL LIKELY BE
MAINTAINED...AND DEVELOP FURTHER...BOTH IN VICINITY OF THE
OUTFLOW BOUNDARIES AND ALONG THE DRY LINE AND COLD FRONT BY LATE
AFTERNOON. AN EVENTUAL MERGER INTO A LARGE COMPLEX IS LIKELY...AND
GIVEN THE VEERED LOW LEVEL JET AND WEAKENING STEERING WINDS
ALOFT...A TURN TO THE EAST SOUTHEAST IS EXPECTED THUS AFFECTING
MUCH OF NORTHEAST OKLAHOMA TONIGHT. SEVERE WEATHER POTENTIAL
REMAINS HIGH GIVEN THE CURRENT INSTABILITY PROFILES AS SUCH HIGH
CAPE VALUES SELDOM GO AWAY QUIETLY. AN ENHANCED REGION OF TORNADIC
POTENTIAL WILL EXIST WITHIN VICINITY OF LOW LEVEL BOUNDARIES.
GIVEN THE EXPECTED MCS AND THE HEAVY RAINS RECORDED LAST NIGHT
THROUGH TODAY...A FLASH FLOOD WATCH HAS BEEN POSTED THROUGH
TONIGHT. THIS WATCH MAY BE EXTENDED BOTH IN AREA AND TIME ONCE
CONFIDENCE INCREASES IN HEAVY RAINFALL TRENDS.
THE COLD FRONT AND/OR CONVECTIVE OUTFLOW BOUNDARIES WILL AFFECT A
LARGE PORTION OF THE FORECAST AREA TUESDAY AND TUESDAY NIGHT. HIGH
INSTABILITY WILL LIKELY AGAIN DEVELOP BY AFTERNOON AND RAISE THE
SEVERE WEATHER POTENTIAL WITH ANY RENEWED CONVECTION. STORM
MOVEMENT SHOULD BE RATHER SLOW AND WITH FOCUSED DEVELOPMENT ALONG
THE BOUNDARIES...FLASH FLOODING POTENTIAL WILL CONTINUE.
THE POST FRONTAL AIRMASS LOOKS NOTICEABLY COOLER AND WIDESPREAD
CLOUDINESS MAY CONTINUE NORTH OF THE BOUNDARY ON WEDNESDAY...THUS
A WELCOME COOL DOWN IS EXPECTED. THE HIGHER THUNDERSTORM CHANCES
ARE ALSO EXPECTED TO SHIFT SOUTH WITH TIME AND EVENTUALLY FOCUS
SOUTH OF THE FORECAST AREA.
UPPER RIDGING AND IMPRESSIVE THICKNESS VALUES EXPAND OVER THE AREA
BY LATE WEEK INTO NEXT WEEKEND. THIS ALONG WITH A STRENGTHENING
LEE TROUGH WILL QUICKLY RETURN THE ABOVE NORMAL TEMPERATURES AND
HIGH HUMIDITY CONDITIONS. THE UPPER RIDGING WILL FOCUS THE PRIMARY
STORM TRACK NORTH OF THE AREA...HOWEVER A TRAILING COLD FRONT MAY
EFFECT THE AREA NEXT WEEKEND WITH LOW CONFIDENCE IN EXACTLY HOW
FAR SOUTH THE FRONT WILL MAKE IT.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 72 87 61 75 / 70 40 40 20
FSM 72 87 69 82 / 20 60 50 30
MLC 74 87 68 83 / 30 40 60 20
BVO 71 84 60 73 / 80 50 30 20
FYV 69 83 63 76 / 30 70 50 30
BYV 67 82 63 76 / 30 70 40 30
MKO 71 86 65 77 / 50 50 50 20
MIO 69 82 57 73 / 70 70 30 20
F10 73 87 65 77 / 60 40 50 20
HHW 73 88 71 87 / 20 40 60 30
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH FROM 7 PM MONDAY TO 7 AM TUESDAY FOR OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063.
AR...NONE.
&&
SHORT TERM...15
LONG TERM....07Hazardous weather outlook, May 26, 1:40 PM CDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 140 PM CDT MON MAY 26 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-271000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 130 PM CDT MON MAY 26 2008 ...MORE STORMS...SOME POSSIBLY SEVERE...LATE THIS AFTERNOON AND OVERNIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. MOST LIKELY TIME...LATE AFTERNOON OR EARLY EVENING. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...LATE AFTERNOON EARLY EVENING. FLASH FLOOD. RISK...LIMITED. AREA...AREAS THAT RECEIVED HEAVY RAINFALL YESTERDAY AND TODAY. ONSET...LATE AFTERNOON OR OVERNIGHT. HEAVY RAIN. RISK...SIGNIFICANT. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. DISCUSSION... A COMPLEX WEATHER SITUATION FEATURES MULTIPLE OUTFLOW BOUNDARIES FROM PREVIOUS CONVECTION AND A VERY UNSTABLE ATMOSPHERE. THUNDERSTORMS ARE MOST LIKELY FROM INTERSTATE 44 ON NORTH AND WEST. HOWEVER...GIVEN THE DEGREE OF INSTABILITY...ALL AREAS WILL SEE AT LEAST A RISK OF THUNDERSTORM DEVELOPMENT. THUNDERSTORMS OVER SOUTHEAST KANSAS WILL LIKELY EXPAND BACK TO THE SOUTHWEST LATE THIS AFTERNOON OR EARLY EVENING. OTHER THUNDERSTORMS WILL DEVELOP ALONG AND EAST OF A DRY LINE FROM WESTERN KANSAS AND THE OKLAHOMA AND TEXAS PANHANDLES. EVENING THUNDERSTORMS WILL EXPAND EAST OVERNIGHT INTO OUR REGION. AREAS THAT RECEIVED HEAVY RAIN LAST NIGHT...INCLUDING SOUTHERN TULSA COUNTY ...NOWATA COUNTY AND MADISON COUNTY ARKANSAS WILL BE VULNERABLE TO FLASH FLOODING...SHOULD THUNDERSTORMS DEVELOP AND PERSIST OVER THOSE AREAS. OTHER AREAS MAY ALSO HAVE TO DEAL WITH HEAVY RAINFALL...THE MOST VULNERABLE AREAS WILL BE NORTH AND WEST OF INTERSTATE 44 WHERE THE PROBABILITY OF THUNDERSTORMS IS HIGHEST. LARGE HAIL AND DAMAGING WIND IS ALSO A POSSIBILITY WITH THUNDERSTORMS LATE THIS AFTERNOON AND EVENING...THEN AGAIN OVERNIGHT WITH A SECOND WAVE OF THUNDERSTORMS. THE POSSIBILITY OF TORNADOES CAN NOT BE RULED OUT...DURING THE LATE AFTERNOON AND EVENING HOURS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...NO HAZARDS. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY...NO HAZARDS. EXTENDED DISCUSSION... A COLD FRONT WILL MOVE ACROSS THE AREA TUESDAY INTO EARLY WEDNESDAY RESULTING IN GREATER COVERAGE OF THUNDERSTORMS...SOME OF WHICH MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. ANOTHER WEAKER COLD FRONT WILL APPROACH THE AREA OVER THE WEEKEND BRINGING A CHANCE OF THUNDERSTORMS AT THAT TIME. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Local storm report, May 26, 12:15 PM CDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1215 PM CDT MON MAY 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1148 AM HAIL CHELSEA 36.54N 95.43W
05/26/2008 E0.75 INCH ROGERS OK LAW ENFORCEMENT
DIME TO PENNY SIZE HAIL AT THE CHELSEA POLICE AND FIRE
DEPARTMENTS
1148 AM HAIL 3 W CHELSEA 36.54N 95.49W
05/26/2008 E0.75 INCH ROGERS OK LAW ENFORCEMENT
DIME TO PENNY SIZE HAIL
&&
DMJSpecial weather statement, May 26, 12:32 PM CDT, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1232 PM CDT MON MAY 26 2008
OKZ057-261800-
CRAIG OK-
1232 PM CDT MON MAY 26 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 100 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
SOUTHERN CRAIG
AT 1232 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3
MILES EAST OF WHITE OAK...MOVING EAST AT 14 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...VINITA AND WHITE OAK.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL...WIND GUSTS TO
40 MPH...AND PERIODS OF VERY HEAVY RAINFALL.
LAT...LON 3675 9501 3655 9502 3657 9527 3666 9530
TIME...MOT...LOC 1732Z 251DEG 12KT 3661 9519Special weather statement, May 26, 1:07 PM CDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
107 PM CDT MON MAY 26 2008
OKZ057-261830-
CRAIG OK-
107 PM CDT MON MAY 26 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 130 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHERN CRAIG
AT 107 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
CRAIG COUNTY...MOVING EAST AT 38 MPH. THIS STORM HAS SHOWN SIGNS OF
LOW LEVEL ROTATION ON RADAR AND WILL BE CLOSELY MONITORED.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3690 9507 3689 9541 3695 9541 3696 9541
3699 9541 3700 9526 3700 9510
TIME...MOT...LOC 1807Z 250DEG 33KT 3694 9533Special weather statement, May 26, 4:08 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
408 PM CDT MON MAY 26 2008
ARZ001-002-010-262215-
BENTON AR-CARROLL AR-WASHINGTON AR-
408 PM CDT MON MAY 26 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
NORTHEASTERN WASHINGTON...NORTHWESTERN CARROLL AND BENTON
AT 408 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTH OF PEA RIDGE TO CENTERTON TO 4
MILES NORTHWEST OF GENTRY...MOVING EAST AT 18 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...WALNUT HILL...ROCKY
COMFORT...FAIRMOUNT...BLAND...SHADY GROVE...MILLER...HILL TOP...
BENTONVILLE...ROGERS...LOWELL...GENTRY...PEA RIDGE...GATEWAY...
HEALING SPRINGS...SPRINGTOWN...HIGHFILL...CAVE SPRINGS...WAR EAGLE...
MONTE NE...LOOKOUT...VAUGHN...LARUE...CENTERTON...AVOCA...BELLA
VISTA...GARFIELD...BEAVER LAKE...BUSCH...SPRINGDALE...JOHNSON...
SONORA...TONTITOWN...ELM SPRINGS AND OAK GROVE.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3631 9382 3630 9386 3624 9386 3623 9388
3620 9389 3608 9409 3628 9458 3638 9436
3650 9421 3650 9395 3650 9393 3649 9377
TIME...MOT...LOC 2108Z 285DEG 16KT 3651 9411 3635 9425
3629 9452The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 2:35 PM CDT | Flash Flood Watch | TSA | Benton, Carroll, Madison, Washington | 30 hr |
| May 26, 4:08 PM CDT | Special Weather Statement | TSA | Benton | 67 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.